MathSciNet Relay Station
MathSciNet bibliographic data
MR2179090 54H25 (47H10 54C60)
Dhompongsa, S.; Kaewkhao, A.; Panyanak, B. Lim's theorems for multivalued mappings in CAT(0) spaces. J. Math. Anal. Appl. 312 (2005), no. 2, 478–487.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement